MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-18
Health Effect - Clinical Codes Intimal Dissection (1333); Angina (1710); Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 04/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The reported patient effects of dissection, angina, myocardial infarction and thrombosis are listed in the xience alpine everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed on (b)(6) 2018 to treat a lesion in the proximal left anterior descending (lad) coronary artery.A 2.5 x 18 mm xience alpine stent was implanted successfully.The stent implant was fully apposed.There were no adverse patient effects reported.The patient was discharged with no complications.The patient was compliant with dual antiplatelet drug therapy after the procedure.On (b)(6) 2018, the patient was re-hospitalized with unstable chest pain with non- st-elevation myocardial infarction (stemi) and was treated with medication.However, it was noted that the patient had a lump on her neck.The patient was discharged from the hospital.On (b)(6) 2018, the patient returned with chest pain and it was noted that the lad had closed off.Angiography confirmed a distal edge dissection which caused in-stent thrombosis.Angioplasty was performed with an nc trek balloon catheter and a 2.75 x 23 xience alpine stent was used to treat the in-stent thrombosis successfully.Post dilatation was performed with a 3.0 x 20 mm nc trek balloon catheter.The patient was discharged with a good outcome.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7453005
Report Number2024168-2018-02991
Device Sequence Number19175691
Product Code NIQ
UDI-Device Identifier08717648199172
UDI-Public08717648199172
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1125250-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age74 YR
Patient Weight79